# SDR SIMA200723503

- Difficulty date: August 21, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 20,110 hours, 19,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82358
- Condition: Failed
- Location: Emergency Lights
- Part time: 11,673 hours, 10,972 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS BETWEEN ROW 8 AND 12 INOPERATIVE, FERRIED AIRCRAFT FROM BUF TO ORD.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW EMB AMM 33-50-04.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
